RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 4, Pages 571–587 (Mi mz12152)  

Pseudodifferential Operators on Besov Spaces of Variable Smoothness

V. D. Kryakvina, V. S. Rabinovichb

a Southern Federal University, Rostov-on-Don
b Instituto Politecnico Nacional, ESIME–Zacatenco

Abstract: We consider pseudodifferential operators of variable order acting on Besov spaces of variable smoothness. We prove the boundedness and compactness of such operators and study the Fredholm property of pseudodifferential operators of variable order with symbols slowly oscillating at infinity on weighted Besov spaces with variable smoothness.

Keywords: pseudodifferential operators, Besov spaces, variable smoothness, Fredholm theory, exponential estimates.

DOI: https://doi.org/10.4213/mzm12152

Full text: PDF file (588 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:4, 545–558

Bibliographic databases:

UDC: 517.983
Received: 06.12.2017

Citation: V. D. Kryakvin, V. S. Rabinovich, “Pseudodifferential Operators on Besov Spaces of Variable Smoothness”, Mat. Zametki, 104:4 (2018), 571–587; Math. Notes, 104:4 (2018), 545–558

Citation in format AMSBIB
\Bibitem{KryRab18}
\by V.~D.~Kryakvin, V.~S.~Rabinovich
\paper Pseudodifferential Operators on Besov Spaces of Variable Smoothness
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 4
\pages 571--587
\mathnet{http://mi.mathnet.ru/mz12152}
\crossref{https://doi.org/10.4213/mzm12152}
\elib{http://elibrary.ru/item.asp?id=35601251}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 4
\pages 545--558
\crossref{https://doi.org/10.1134/S0001434618090213}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000451315200021}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85056722522}


Linking options:
  • http://mi.mathnet.ru/eng/mz12152
  • https://doi.org/10.4213/mzm12152
  • http://mi.mathnet.ru/eng/mz/v104/i4/p571

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:94
    References:16
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019